Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 1.

Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Xiao, Yanni (2006) Optimal impulsive harvesting on non-autonomous Beverton-Holt difference equations. Nonlinear Analysis: Theory, Methods & Applications, 65 (12). pp. 2311-2341. ISSN 0362-546X (doi:https://doi.org/10.1016/j.na.2006.02.049)

This list was generated on Mon Nov 18 06:38:54 2019 UTC.